Waiting-time asymptotics for the M/G/2 queue with heterogeneous servers

Research output: Book/ReportReportAcademic

61 Downloads (Pure)

Abstract

This paper considers a heterogeneous M/G/2 queue. The service times at server 1 are exponentially distributed, and at server 2 they have a general distribution B(.). We present an exact analysis of the queue length and waiting time distribution in case B(·) has a rational Laplace-Stieltjes transform. When B(·) is regularly varying at infinity of index -\nu, we determine the tail behaviour of the waiting time distribution. This tail is shown to be semiexponential if the arrival rate is lower than the service rate of the exponential server, and regularly varying at infinity of index 1 - \nu if the arrival rate is higher than that service rate.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages21
Publication statusPublished - 1999

Publication series

NameMemorandum COSOR
Volume9920
ISSN (Print)0926-4493

Fingerprint

Dive into the research topics of 'Waiting-time asymptotics for the M/G/2 queue with heterogeneous servers'. Together they form a unique fingerprint.

Cite this